Multiplicity bounds for Steklov eigenvalues on Riemannian surfaces

Karpukhin, M, Kokarev, G and Polterovich, I (2014) Multiplicity bounds for Steklov eigenvalues on Riemannian surfaces. Annales de l'Institut Fourier, 64 (6). pp. 2481-2502. ISSN 0373-0956

Abstract

Metadata

Authors/Creators:
  • Karpukhin, M
  • Kokarev, G
  • Polterovich, I
Copyright, Publisher and Additional Information: © 2014 Association des Annales de l'Institut Fourier. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Steklov problem, eigenvalue multiplicity, Riemannian surface
Dates:
  • Published: 2014
  • Accepted: 8 November 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 May 2016 15:43
Last Modified: 10 May 2019 14:34
Published Version: http://dx.doi.org/10.5802/aif.2918
Status: Published
Publisher: Association des Annales de l'Institut Fourier
Identification Number: https://doi.org/10.5802/aif.2918

Share / Export

Statistics